Doctor insights on:
What Is The Toxicity Of Vitamin B6
Discontinue B6: High doses of vitamin b6 can, over time, be toxic, and may result in nerve damage or numbness and tingling in the extremities that may eventually be irreversible. You should discontinue use of supplemental b6 if any unusual numbness develops in the body. ...Read moreSee 1 more doctor answer
And with that......: It's difficult to become toxic on a water soluble vitamin when your body can flush out the excess easily in the urine. If someone is genuinely b6 toxic, the solution is to stop taking massive doses of b6 before the problem becomes permanent. ...Read moreSee 1 more doctor answer
Depends: Vitamin b6, when taken usual therapeutic dose, is not toxic. It can cause significant adverse effects, however, if you take too much of it for a prolonged period. Depending upon the amount of vitamin B6 ingestion, toxicity ranges from nausea to dependence or permanent peripheral neuropathy. ...Read more
Is it possible for the body to produce too much Vitamin b6? I had b6 overdose or toxicity 3 years ago. Is this something the body produces in excess?
No: Your body does not produce B vitamins. Consult Healthtap.com primary care doctor in person for specific diagnosis advice ...Read more
B6 toxicity is well recognized: There are a few questions that need to be asked in this case. Exactly how much B6 was the patient taking? According to recommended standards 200mg daily is the limit. Toxicity is thought to occur at levels of 1000mg. daily and above though much lower have been reported on rare occasions(100-300mg). Secondly, what exactly was the quality of her pain? Described symptoms of neural toxicity involves sensory neuropathy described mainly as burning dysesthesias and numbness. The case talks about a RADICULOPATHY. That is typically not the same type of pain as we find in chemical toxicities. Pain in the feet could very well be dysesthesias but the history could be a bit more specific there in order to attach more positive points for B6 sequelae. http://www.ncbi.nlm.nih.gov/pubmed/16320662 ...Read moreSee 2 more doctor answers
From excessive doses: In general, vitamin b6 is extremely safe and well-tolerated, though it may cause stomach upset in some (esp. If taken without food.However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness) also headaches, fatigue & irritability, which will dissipate upon stopping b6. ...Read more
- Talk to a doctor live online for free
- Vitamin b6 toxicity
- Vitamin b6 toxicity symptoms
- Vitamin b6 toxicity treatment
- Ask a doctor a question free online
- How long do the symptoms of vitamin b6 toxicity last?
- What are the benefits of vitamins b1 b6?
- What are the benefits of vitamin b6 for women?
- What are the benefits of b6 b12 vitamins?
- Talk to a pharmacologist online for free